Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex with my bf a day after my "normal" period ended. which was on MAY 26TH. So, right after sex, we went to a pharmacy and bought PLAN B. It was the first time I took it, everything seemed normal, until a week later on SUNDAY JUNE 1st Which I started to bleed again. I'm so confused, it seems that Im having my period again, but it's weird because I was on my period LAST WEEK!!!!! Am I having my period AGAIN? is it normal to be bleeding after a week I took PLAN B and had my normal period????? Should I expect my normal period to come when it should normally come? Will I have 3 Periods in a month????????? I'm so confused.. please someone help!!

Loading...

am also facing exactly the same damn thing.. i dont know wat the hell is wrong with me.. am having mood swings as well and its driving me crazy... cant some one tell us wts wrong! 8-| 8-| :'(
Reply

Loading...

Okay so why in the world did this happen to me too. Had sex the day after my period...went to the pharmacy within 12 hours of having unprotected sex, took Plan B. (For the first time) 6 days later...Waa Laaaaa my period again? I'm so confused...what is going on. It's weird because this almost seems worse than my normal period, as far as bleeding goes.
Reply

Loading...

This exact same thing just happened to me and I've been searching all over the internet for an answer! I'm very happy to know I'm not alone. Thanks everyone for posting.
Reply

Loading...

As i read in other websites. it is normal!! i am having the same problem, and happy now to see all your posts!

Reply

Loading...

im in th same exact situation. i just wannaknow was it just the plan b symptoms or?
Reply

Loading...

was it because of the plan b pill? cuz this is happening 2 me to
Reply

Loading...

don't feel alone! this happened to me too, only it was only light bleeding. but i also have abdominal cramps too. 

Reply

Loading...

im in the same situation can someone help me with that?
Reply

Loading...